Electronic Journal of Probability
- Electron. J. Probab.
- Volume 22 (2017), paper no. 46, 47 pp.
Weak error for the Euler scheme approximation of diffusions with non-smooth coefficients
We study the weak error associated with the Euler scheme of non degenerate diffusion processes with non smooth bounded coefficients. Namely, we consider the cases of Hölder continuous coefficients as well as piecewise smooth drifts with smooth diffusion matrices.
Electron. J. Probab., Volume 22 (2017), paper no. 46, 47 pp.
Received: 4 April 2016
Accepted: 28 March 2017
First available in Project Euclid: 11 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 65C30: Stochastic differential and integral equations
Konakov, Valentin; Menozzi, Stéphane. Weak error for the Euler scheme approximation of diffusions with non-smooth coefficients. Electron. J. Probab. 22 (2017), paper no. 46, 47 pp. doi:10.1214/17-EJP53. https://projecteuclid.org/euclid.ejp/1494489631